Local smoothing estimates for some half-wave operators

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper we study the local smoothing estimates for some half-wave operators associated to nondegenerate convex hypersurfaces.

Original languageEnglish
Pages (from-to)573-581
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2011 Sept 15

Bibliographical note

Funding Information:
✩ Y. Heo was supported by a Korea University Grant, and C.W. Yang was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (2010-0013545). * Corresponding author. E-mail addresses: yaryong@korea.ac.kr (Y. Heo), cw_yang@korea.ac.kr (C.W. Yang).


  • Local smoothing
  • Wave operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Local smoothing estimates for some half-wave operators'. Together they form a unique fingerprint.

Cite this